Volume 16, Issue 5
Fourier-Chebyshev Pseudospectral Method for Three-Dimensional Vorticity Equation

Jian Li, Ben-yu Guo & Wei-ming Cao

DOI:

J. Comp. Math., 16 (1998), pp. 417-436

Published online: 1998-10

Preview Full PDF 146 1739
Export citation
  • Abstract

In this paper, a Fourier-Chebyshev pseudospectral scheme with mixed filtering is proposed for three-dimensional vorticity equation. The generalized stability and convergence are proved. The numerical results show the advantages of this method.

  • Keywords

Pseudospectral method vorticity equation error estimates

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-417, author = {}, title = {Fourier-Chebyshev Pseudospectral Method for Three-Dimensional Vorticity Equation}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {5}, pages = {417--436}, abstract = { In this paper, a Fourier-Chebyshev pseudospectral scheme with mixed filtering is proposed for three-dimensional vorticity equation. The generalized stability and convergence are proved. The numerical results show the advantages of this method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9172.html} }
TY - JOUR T1 - Fourier-Chebyshev Pseudospectral Method for Three-Dimensional Vorticity Equation JO - Journal of Computational Mathematics VL - 5 SP - 417 EP - 436 PY - 1998 DA - 1998/10 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9172.html KW - Pseudospectral method KW - vorticity equation KW - error estimates AB - In this paper, a Fourier-Chebyshev pseudospectral scheme with mixed filtering is proposed for three-dimensional vorticity equation. The generalized stability and convergence are proved. The numerical results show the advantages of this method.
Jian Li, Ben-yu Guo & Wei-ming Cao. (1970). Fourier-Chebyshev Pseudospectral Method for Three-Dimensional Vorticity Equation. Journal of Computational Mathematics. 16 (5). 417-436. doi:
Copy to clipboard
The citation has been copied to your clipboard